Duke Mathematical Journal

Cohomology groups of maximal orders of 𝔭-adic simple algebras

Hideo Kuniyoshi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 27, Number 3 (1960), 387-396.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077469170

Digital Object Identifier
doi:10.1215/S0012-7094-60-02737-X

Mathematical Reviews number (MathSciNet)
MR0116042

Zentralblatt MATH identifier
0095.02603

Subjects
Primary: 18.00

Citation

Kuniyoshi, Hideo. Cohomology groups of maximal orders of $\mathfrak{p}$ -adic simple algebras. Duke Math. J. 27 (1960), no. 3, 387--396. doi:10.1215/S0012-7094-60-02737-X. https://projecteuclid.org/euclid.dmj/1077469170


Export citation